1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP
    Dismiss Notice

Experiences - 70mg Vyvanse w/ no tolerance

Discussion in 'Adderall' started by Alza 36, May 25, 2012.

  1. Alza 36

    Alza 36 Newbie

    Reputation Points:
    50
    Joined:
    Mar 9, 2012
    Messages:
    44
    Male from U.S.A.
    So I was waiting at the train station today, and someone told me a story. He supposedly took 70mg of Vyvanse without any tolerance to amphetamines. He asked me to post his experience here:

    "5:30AM. Got out of bed, popped one of the police-light-colored capsules of Vyvanse after verifying the legitimacy of the capsule (S489 70MG imprint). Ate some food, left the house by 6:30. About 8:00 I started to feel it. I was at work, talking to someone about the rain, and suddenly I felt a little heavy. Over the course of about a half hour, everything started slowing down a bit. My eyes had a strange property to them; whenever I turned them I seemed to get a powerful rush of endorphins through my eyes, causing them to "shake". Around 8:45, I was thinking the effects have reached their peak and will taper off slowly over 12 hours. Walking was very similar to walking around fucked up on opioids; the legs were heavy but relaxed and smooth. I would definitely say that the body high that was achieved was identical to opioids, except my eyes were fluttering. Something like 9:20, I started getting the strangest feeling ever; a hard-to-explain numbing sensation that rushed from the sides of my head, down the back of my neck, and into my arms and legs. It was much like the feeling of bad circulation, without the pain. It was a tingly, numbing, euphoric feeling that brought waves of warmth to wherever it went. It was the best feeling of my life. These waves went from the sides and back of my head, flowed down my neck and back, and into my arms and legs. And for the next 6 or so hours, it continued and even intensified. I think the absolute ebst way to describe this feeling is that "rush" or "wave" you get after orgasm; the endorphins that you can physically feel coursing through your body. I would say that 70mg Vyvanse is as good, if not, better than Oxycodone.

    There were negatives though. I spent all 12 hours biting the inside of my cheeks, my tongue, my lips, and clenching my jaw. It made everything, even water, taste like plastic. Well, at least in the first 6 hours. After that, nothing had a flavor anymore. I tested to see if I could still taste, just out of curiosity. I took a small handful of unground black pepper, popped it in, and chewed. Nothing. Not even a little bit. Which was actually pretty nice, because I can eat shitloads of everything and anything, but I wasn't even remotely thinking about eating anything.


    So to recap, today's Vyvanse 70 experience was phenomenal. It was complete euphoria all day long, with complete focus and motivation. I didn't feel very speedy, which makes it better.
    "

    And that was his story. kinda strange. Anyone else have that kind of experience?
     
  2. Makeup_Junkie

    Makeup_Junkie Silver Member

    Reputation Points:
    90
    Joined:
    May 15, 2012
    Messages:
    182
    Female from Nevada, U.S.A.
    I've been on Vyvanse before and that doesn't sound at all like you on Vyvanse. It sounds like something else entirely. Except for the desire to chew the inside of your mouth (I get that when I'm on stimulants). Am I missing something here?
     
  3. Alza 36

    Alza 36 Newbie

    Reputation Points:
    50
    Joined:
    Mar 9, 2012
    Messages:
    44
    Male from U.S.A.
    Well he did mention taking 30mg of Oxy about 9 hours prior to the initial Vyvanse dose. Sorry I left that out. I wonder if that has anything to do with it, but I wouldn't know; I never used drugs.
     
  4. PorousRat

    PorousRat Newbie

    Reputation Points:
    5
    Joined:
    Feb 7, 2012
    Messages:
    4
    Male from U.S.A.
    I could def. understand this reaction, a friend of mine had a very similar experience on it. Great drug
     
  5. The_Joker

    The_Joker Titanium Member

    Reputation Points:
    452
    Joined:
    May 25, 2011
    Messages:
    413
    Female from U.S.A.
    I never felt any great joy or euphoria from Vyvanse, but it lasted a long time and interfered with my sleep even after it had worn off.

    The only thing i hated was it took a long time to kick in, but i couldnt feel myself come up on it, and there was no crash. It was very smooth. I loved it. I was very calm and while mentally stimulated, not hyped up like Ritalin and Adderall will sometimes do. Sometimes on Ritalin and Adderall i can feel it but on Vyvanse it was very consistent and smooth. I suspect Extended Release Dexedrine would be the same, as that is basically what Vyvanse is. Not sure how to describe it. It is for sure a stimulant, but its very "mellow". I felt very peaceful and clear headed on it.

    If it hadnt given me trouble sleeping about every other day, i would have stayed on it.
     
  6. ebolarama

    ebolarama Silver Member

    Reputation Points:
    105
    Joined:
    Apr 20, 2012
    Messages:
    160
    Male from U.S.A.
    Comparing vyvanse to oxy is kind of ridiculous, but my first experience with stims ever was a pretty high dose of vyvanse too (had no clue what amphs did at all) and it was really good. Lasted 30 hours (not the euphoria the whole time obviously, but was awake for 30 hours after just one dose) with a nice body sensation, but nothing compared to opiates. Stims are definitely a psychological high moreso.

    But alas, the first time someone does amphetamines is the best by a long shot, it's my opinion that the high produced the first time is simply unattainable ever again. Not talking about tolerance either.

    ebolarama added 2 Minutes and 29 Seconds later...


    just saw this, if you took the oxy 9 hours prior to the vyvanse it most likely had no effect on the high. but i suppose lingering interactions could have occured.
     
    Last edited: Jun 8, 2012
  7. timmybiggles

    timmybiggles Newbie

    Reputation Points:
    0
    Joined:
    Apr 13, 2013
    Messages:
    1
    Male from U.S.A.
    The lip and mouth chewing is easily fixed with a piece of gum. As soon as i figured this out it really helped my lips. Now all i need is something that stops me from chewing my pens and stabbing my gums when they break.
    Cheers
     
  8. nrkelepc

    nrkelepc Newbie

    Reputation Points:
    0
    Joined:
    Feb 27, 2014
    Messages:
    1
    Male from U.S.A.
    You're spot on. Something else is missing, his medical history. Due to the euphoric feeling this person received while on this stimulant, it is likely he has an underlying diagnosis within his neuropathology.

    nrkelepc added 3 Minutes and 24 Seconds later...

    Lip, jaw and oral movement while on stimulants is what typically happens to all. Its called tardive dyskinesia. If you do have "too much" movement of this sort you should probably consult your doctor, the dosage or strength of the medication may be incorrect.
     
    Last edited: Feb 27, 2014
  9. Metacrias

    Metacrias Silver Member

    Reputation Points:
    15
    Joined:
    Jul 30, 2013
    Messages:
    12
    Male from U.S.A.
    I can definitely see that for a first time user. Vyvanse is quite powerful, though as a pro-drug with a rather long initial-dose-to-peak it can sneak up on you and some people need particularly big doses to get high. Back when I messed around with Vyvanse I liked to start with 90 - 120 mg then take another 50 to 70 about 4 hours later, rocked my world... then I'd just keep popping them.. then I wouldn't sleep, or eat... and eventually become zombified and take a bunch of clonazepam....
     
  10. vyvadd-dreamer

    vyvadd-dreamer Silver Member Newbie

    Reputation Points:
    0
    Joined:
    Aug 21, 2014
    Messages:
    1
    Male from U.S.A.
    This post is a few months old but I wanted to state my opinion on it. So wheni do high amounts of vyvanse, about 100mg or so once or twice a month, It usually kicks in in about 45min - 1:30... Little but after it kicks in I need to either chew gum or air, because if I don't I constantly scrape my tongue on roof of my mouth and sometimes my teeth. I believe this is bc I do it on regular days to make them better, and I run out of things to do but idk,. So the cal feeling I get it now but it's like a hyped up , talking at a million words per minute type of "chill". One thing I think could have happened to this user beside possibleedical probly is that since they took 30mg of Oxy, if they have no tolerance that's is a lot and would more than likely cause an opiate hangover and as the blood is thickening back up the vyv increased his blood pressure and something happened. I don't know I'm not a doctor.
     
Tags: